# SDR CALA2016022495128

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 55,973 hours, 11,760 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN, EXTERIOR SURFACE FOUND CORROSION, AT STRINGER L14, WS 580 - 599.5, STRINGER L14, WS 626 - 678, STRINGER L14, WS 758 - 810.5, STRINGER L14, WS 810.5 - 863, STRINGER L14, WS 863 - 889.5, STRINGER L14, WS 889.5 - 942, STRINGER L14, WS 942 - 995, STRINGER L14, WS 1047 - 1101, STRINGER L14, WS 1128 - 1182, STRINGER L14, WS 1182 - 1209, STRINGER L14, WS 1292.5 - 1320, STRINGER L15 - 16, WS 968.  CORROSION REMOVED & PROTECTED IAW SRM 51-10-02 & 51-20-01.  HFEC, FLUORESCENT PENETRANT INSPECTION, NO CRACK OR DEFECT WAS FOUND.
